# SDR QXEA2017021400060

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 8,207 hours, 8,768 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS NOTICED A FOREIGN ODOR IN THE CABIN DURING CRUISE. IT WAS A STRONG SCENT OF BURNING PLASTIC BETWEEN ROWS 10-15 FOR ABOUT 3-5 MINUTES. NO SMOKE WAS OBSERVED.  FIVE MINUTES PRIOR TO THE ODOR, PROPELLER HEAT AND ENGINE HEAT WAS SELECTED ON.   COMPLIED WITH AIR CONTAMINATION CHECKLIST . F/A'S NOTED ODOR STRONGEST AT ROWS 12 & 13. PERFOMED GVI OF MID CABIN AREA, NO ODORSOR DISCOLORATION NOTED. LOWERED PSU PANELS ABOVE ROWS 12 & 13, NO DEFECTS NOTED. GROUND RAN BOTH ENGINES, TURN ON EVERY CABIN LIGHT, RAN BOTH PACKS AND COMPLIED WITH OPS TEST OF ENGINE AIR INTAKE ANTI-ICING AND FUNCTIONAL TEST OF PROP DECING SYSTEM. NO ODORS NOTED. NO RECENT HISTORY. INSTALLED LOWERED PSU PANELS. IAW AMM TASKS 30-61-00-720-801, & 30-21-00-710-801. ACFT OK FOR CONTINUE SERVICE.
